Two variables generalized Laguerre polynomials

Keywords: Laguerre polynomial, hypergeometric function, generating function, recurrence relation
Published online: 2021-06-19


The objective of this paper is to introduce and study the generalized Laguerre polynomial for two variables. We prove that these polynomials are characterized by the generalized hypergeometric function. An explicit representation, generating functions and some recurrence relations are shown. Moreover, these polynomials appear as solutions of some differential equations.

Article metrics
PDF downloads: 388
Abstract views: 867
How to Cite
Asad A. Two Variables Generalized Laguerre Polynomials. Carpathian Math. Publ. 2021, 13 (1), 134-141.